Arkiv för Matematik

  • Ark. Mat.
  • Volume 35, Number 2 (1997), 363-386.

Continuous frame decomposition and a vector Hunt-Muckenhoupt-Wheeden theorem

Sergei Treil and Alexander Volberg

Full-text: Open access

Article information

Source
Ark. Mat. Volume 35, Number 2 (1997), 363-386.

Dates
Received: 23 April 1996
Revised: 4 December 1996
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898557

Digital Object Identifier
doi:10.1007/BF02559975

Zentralblatt MATH identifier
0961.44006

Rights
1997 © Institut Mittag-Leffler

Citation

Treil, Sergei; Volberg, Alexander. Continuous frame decomposition and a vector Hunt-Muckenhoupt-Wheeden theorem. Ark. Mat. 35 (1997), no. 2, 363--386. doi:10.1007/BF02559975. https://projecteuclid.org/euclid.afm/1485898557


Export citation

References

  • [ACS] Axler, S., Chang, S.-Y. A. and Sarason, D., Products of Toeplitz operators, Integral Equations Operator Theory 1 (1978), 285–309.
  • [B1] Bloom, S., A commutator theorem and weighted BMO, Trans. Amer. Math. Soc. 292 (1985), 103–122.
  • [B2] Bloom, S., Applications of commutator theory to weighted BMO and matrix analogs of A2, Illinois J. Math. 33 (1989), 464–487.
  • [D] Daubechies, I., Ten Lectures on Wavelets, CBMS-NSF Regional Conf. Ser. in Appl. Math. 61, Soc. Ind. Appl. Math., Philadelphia, Pa., 1992.
  • [Do] Douglas, R. G., On majorization, factorization, and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc. 17 (1966), 413–415.
  • [GCRF] García-Cuerva, J. and Rubio de Francia, J. L., Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam-New York, 1985.
  • [G] Garnett, J. B., Bounded Analytic Functions, Academic Press, Orlando, Fla., 1981.
  • [HS] Helson, H. and Sarason, D., Past and future, Math. Scand., 21 (1967), 5–16.
  • [HMW] Hunt, R. A., Muckenhoupt, B. and Wheeden, R. L., Weighted norm inequalities for the conjugate function and the Hilbert transform, Trans. Amer. Math. Soc. 176 (1973), 227–251.
  • [KS] Kolmogorov, A. and Seliverstov, G., Sur la convergence de series de Fourier, C. R. Acad. Sci. Paris 178 (1925), 303–305.
  • [NT] Nazarov, F. and Treil, S., The hunt for a Bellman function: applications to estimates of singular integral operators and to other classical problems in harmonic analysis, Algebra i Analiz 8:5 (1996), 32–162.
  • [N] Nikolskii, N. K., Treatise on the Shift Operator, Springer-Verlag, Berlin-New York, 1986.
  • [R] Rozanov, Yu. A., Stationary Stochastic Processes, Holden-Day, San Francisco, Calif., 1967.
  • [S1] Sarason, D., Exposed points in H1. II, in Topics in Operator Theory: Ernst D. Hellinger Memorial Volume (de Branges, L., Gohberg, I. and Rovnyak, J., eds.), Oper. Theory Adv. Appl. 48, pp. 333–347, Birkhäuser, Basel, 1990.
  • [S2] Sarason, D., Products of Toeplitz operators, in Linear and Complex Analysis Problem Book 3, Part I (Havin, V. P. and Nikolski, N. K., eds.). Lecture Notes in Math. 1573, pp. 318–319, Springer-Verlag, Berlin-Heidelberg, 1994.
  • [Si] Simonenko, I. B., Riemann's boundary value problem for n pairs of functions with measurable coefficients and its applications to the study of singular integrals in Lp spaces with weights, Dokl Akad. Nauk SSSR 141 (1961), 36–39 (Russian). English transl.: Soviet Math. Dokl. 2 (1961), 1391–1394.
  • [St] Stein, E., Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, Princeton, N. J., 1993.
  • [T] Treil, S., Geometric methods in spectral theory of vector valued functions: Some recent results, in Toeplitz Operators and Spectral Function Theory (Nikolskii, N. K., ed.), Oper. Theory Adv. Appl. 42, pp. 209–280, Birkhäuser, Basel, 1989.
  • [TV1] Treil, S. and Volberg, A., Wavelets and the angle between past and future, J. Funct. Anal. 143 (1997), 269–308.
  • [TV2] Treil, S. and Volberg, A., A simple proof of Hunt-Muckenhoupt-Wheeden theorem, Preprint, 1995.
  • [TV3] Treil, S. and Volberg, A., Completely regular multivariate processes and matrix weighted estimates, Preprint, 1996.
  • [TVZ] Treil, S. Volberg, A. and Zheng, D., Hilbert transform, Toeplitz operators and Hankel operators, and invariant A weights, to appear in Rev. Mat. Iberoamericana.
  • [V] Volberg, A., Matrix Ap weights via S-functions, to appear in J. Amer. Math. Soc.